I was hoping we can share stories on this thread to see how drug induced t behaves over time. I have heard that in many cases, drug induced t substantially reduces. I understand some medications are ototoxic, causing damage to the ear, and some have a side effect of tinnitus with minimal damage incurred. I also understand that certain drugs cause similar t sounds. Just over 3 months ago, my t was caused my local anesthetic, intranasal lidocaine solution. I have had buzzing/racing car sounds ever since. So far it has not really faded. I am trying detox diets, low salt, sugar, no caffeine, gluten, alcohol, msg, processed foods, lots of water and decaf teas. Plus B vitamins, C, Omega 3's and NAC ... and exercise/yoga. Please let us know your story -- the drug that caused this, the sound you her, your time frame and how you are feeling now. Plus, anything you are doing that may help it fade - detox etc. Cheers.